Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013, Article ID 397428, 7 pages
http://dx.doi.org/10.1155/2013/397428
Research Article

Subclass of Multivalent Harmonic Functions Defined by Wright Generalized Hypergeometric Functions

Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 13 May 2013; Revised 10 September 2013; Accepted 10 September 2013

Academic Editor: J. Dziok

Copyright © 2013 M. K. Aouf et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae A, vol. 9, pp. 3–25, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. O. P. Ahuja and J. M. Jahangiri, “Multivalent harmonic starlike functions,” Annales Universitatis Mariae Curie-Skłodowska, vol. 55, pp. 1–13, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. M. Wright, “The asymptotic expansion of the generalized hypergeometric function,” Proceedings of the London Mathematical Society, vol. 46, pp. 389–408, 1946. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Ellis Horwood, Chichester, UK, 1985. View at MathSciNet
  5. J. Dziok and H. M. Srivastava, “Classes of analytic functions associated with the generalized hypergeometric function,” Applied Mathematics and Computation, vol. 103, no. 1, pp. 1–13, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Dziok and R. K. Raina, “Families of analytic functions associated with the Wright generalized hypergeometric function,” Demonstratio Mathematica, vol. 37, no. 3, pp. 533–542, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. K. Aouf and J. Dziok, “Certain class of analytic functions associated with the Wright generalized hypergeometric function,” Journal of Mathematics and Applications, vol. 30, pp. 23–32, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. K. Aouf, A. Shamandy, A. O. Mostafa, and S. M. Madian, “Certain class of p-valent functions associated with the Wright generalized hypergeometric function,” Demonstratio Mathematica, vol. 43, no. 1, pp. 40–54, 2010. View at Google Scholar · View at MathSciNet
  9. G. Murugusundaramoorthy and R. K. Raina, “On a subclass of harmonic functions associated with Wright's generalized hypergeometric functions,” Hacettepe Journal of Mathematics and Statistics, vol. 38, no. 2, pp. 129–136, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. Omar and S. A. Halim, “Multivalent harmonic functions defined by Dziok-Srivastava operator,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 35, no. 3, pp. 601–610, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. A. Al-Khal, “Goodman-Rønning-type harmonic univalent functions based on Dziok-Srivastava operator,” Applied Mathematical Sciences, vol. 5, no. 9–12, pp. 573–584, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. A. Al-Kharsani and R. A. Al-Khal, “Univalent harmonic functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 8, no. 2, article 59, pp. 1–8, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. M. Jahangiri, “Harmonic functions starlike in the unit disk,” Journal of Mathematical Analysis and Applications, vol. 235, no. 2, pp. 470–477, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet